JournalscmhVol. 85, No. 2pp. 337–346

Bounding the symbol length in the Galois cohomology of function fields of <var>p</var>-adic curves

  • Venapally Suresh

    Emory University, Atlanta, USA
Bounding the symbol length in the Galois cohomology of function fields of <var>p</var>-adic curves cover
Download PDF

Abstract

Let K be a function field of a p-adic curve and l a prime not equal to p. Assume that K contains a primitive l th root of unity. We show that every element in the l-torsion subgroup of the Brauer group of K is a tensor product of two cyclic algebras over K.

Cite this article

Venapally Suresh, Bounding the symbol length in the Galois cohomology of function fields of <var>p</var>-adic curves. Comment. Math. Helv. 85 (2010), no. 2, pp. 337–346

DOI 10.4171/CMH/198